Discussions By Condition: I cannot get a diagnosis.

Should I be worried?

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • July 23, 2008
  • 07:02 AM

So, a few times in the past week, I've been blacking out. I don't know if that's the correct term. Basically, I can't see anything and everything is black and I get this huge headache and feel really dizzy, but once I sit down, I'm pretty much okay. It might be because I'm standing up too fast, but I'm not sure. I've experienced this before, probably 10 times in the last 6 months, I would say. And I don't know if it's connected, but I've been getting a lot of headaches lately. . .But I've always gotten headaches. They just seem worse lately. I don't know. I was just wondering if the whole not-seeing-anything was anywhere near normal.

Reply Flag this Discussion

2 Replies:

  • Seriously look into OI (ortostatic Intolerance) The symptoms increase over time...here are SOME of the symptoms:The symptoms for these conditions may include the following:Excessive FatigueExercise IntoleranceRecurrent Syncope or Near Syncope (passing out or feeling like you will)DizzinessNauseaTachycardiaPalpitationsVisual DisturbancesBlurred Vision Tunnel VisionGraying OutTremulusnessWeakness - most noticeable in the legsChest DiscomfortShortness of BreathMood SwingsMigraines and Other HeadachesGastrointestinal Problems
    aliceanna 41 Replies Flag this Response
  • I spelled that wrong....I am sorry....it is spelled Orthostatic Intolerance.
    aliceanna 41 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?